The periods of abelian varieties with complex multiplication and the spectral values of certain zeta functions
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 103-106.
@incollection{MSMF_1980_2_2__103_0,
     author = {Shimura, Goro},
     title = {The periods of abelian varieties with complex multiplication and the spectral values of certain zeta functions},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {103--106},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     doi = {10.24033/msmf.286},
     zbl = {0458.14016},
     mrnumber = {82h:10041},
     url = {http://archive.numdam.org/articles/10.24033/msmf.286/}
}
TY  - CHAP
AU  - Shimura, Goro
TI  - The periods of abelian varieties with complex multiplication and the spectral values of certain zeta functions
BT  - Fonctions abéliennes et nombres transcendants
ED  - Bertrand, Daniel
ED  - Waldschmidt, Michel
T3  - Mémoires de la Société Mathématique de France
PY  - 1980
DA  - 1980///
SP  - 103
EP  - 106
IS  - 2
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/msmf.286/
UR  - https://zbmath.org/?q=an%3A0458.14016
UR  - https://www.ams.org/mathscinet-getitem?mr=82h:10041
UR  - https://doi.org/10.24033/msmf.286
DO  - 10.24033/msmf.286
ID  - MSMF_1980_2_2__103_0
ER  - 
%0 Book Section
%A Shimura, Goro
%T The periods of abelian varieties with complex multiplication and the spectral values of certain zeta functions
%B Fonctions abéliennes et nombres transcendants
%E Bertrand, Daniel
%E Waldschmidt, Michel
%S Mémoires de la Société Mathématique de France
%D 1980
%P 103-106
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.286
%R 10.24033/msmf.286
%F MSMF_1980_2_2__103_0
Shimura, Goro. The periods of abelian varieties with complex multiplication and the spectral values of certain zeta functions, in Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Serie 2, no. 2 (1980), pp. 103-106. doi : 10.24033/msmf.286. http://archive.numdam.org/articles/10.24033/msmf.286/

[1] G. Shimura, On some arithmetic properties of modular forms of one and several variables, Ann. of Math. 102 (1975), 491-515. | MR | Zbl

[2] G. Shimura, On the derivatives of theta functions and modular forms, Duke Math. J. 44 (1977), 365-387. | MR | Zbl

[3] G. Shimura, Automorphic forms and the periods of abelian varieties, J. Math. Soc. Japan, 31 (1979), 561-592. | MR | Zbl

[4] G. Shimura, The arithmetic of certain zeta functions and automorphic forms on orthogonal groups, to appear in Ann. of Math., 110 (1980). | MR | Zbl

Cited by Sources: